# SDR CALA2013102392318

- Difficulty date: October 22, 2013
- Submitted: October 25, 2013
- Operation: Air carrier
- Aircraft: N540UA
- Make and model: Boeing 757222
- Aircraft serial: 25252
- Aircraft time: 72,429 hours, 26,485 cycles
- Engine: Pwa PW2037
- System (JASC): 2612 · Fire Detection
- Part: Guard
- Condition: Missing
- Location: Fire Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO FIRE PANEL MISSING LARGE COVER THAT SHOULD BE ATTACHED TO BTL1 SWITCH.  REPLACED SWITCH GUARD PANEL & SWITCH NOT DISCONNECTED REF MM 26-11-02 & ESPM 2045-22. ESPM 2045-22 ENTERED IN ERROR, SHOULD READ SWPM20-84-14.
